# SDR CALA2013081990560

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,299 hours, 9,061 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILED. STATUS MESSAGE 2610231 ACTIVE RO HARD.  NO INBD OR FLIGHT DECK EFFECT FAULTS NOTED.  RAN ENGINE TO INDUCE FAULT.  NO FAULTS NOTED.  MAT TEST PASSED IAW FIM 26-11 TASK 810.  NO FAULTS OR MESSAGES.   OK FOR SERVICE.
